# SDR NWAA074076307

- Difficulty date: November 20, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 76,610 hours, 9,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 480 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK WHILE ACCOMPLISHING SB 747-53A2484, FOUND CRACK IN ANGLE AT BS 480 S10R.  REPAIRED PER EA 63-211354.
